Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 1


R-Sets and Metric Dimension of Necklace Graphs

PP: 63-67
Ioan Tomescu, Muhammad Imran,
The R-set relative to a pair of distinct vertices of a connected graph G is the set of vertices whose distances to these vertices are distinct. In this paper R-sets are used to show that metric dimension dim(Nen) = 3 when n is odd and 2 otherwise, where Nen is the necklace graph of order 2n+2. It is also shown that the exchange property of the bases in a vector space does not hold for minimal resolving sets of Nen if n is even.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved